# SDR MASA200600804

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,247 hours, 9,247 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7246 ORD - YAW DAMPER 2 FAIL. MAINTENANCE PERFORMED OPS CHECK. OP'S CHECK GOOD.
